| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, plunger went through the iol and the iol was damaged.The surgery was completed on the same day by using a replacement lens.There was no patient harm.Additional information was received and stated, there was no patient contact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).